# SDR NACA2022082000002

- Difficulty date: August 20, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 85,235 hours, 14,380 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP EICAS MSG. BITE ZONE TEMP BOX REF AMM 21-61-06-02. MSG CLEARED NO DEFECTS NOTED OPS CHECK GOOD.
